Open Access
Translator Disclaimer
June, 1992 Generalized Quantile Processes
John H. J. Einmahl, David M. Mason
Ann. Statist. 20(2): 1062-1078 (June, 1992). DOI: 10.1214/aos/1176348670

Abstract

For random vectors taking values in $\mathbb{R}^d$ we introduce a notion of multivariate quantiles defined in terms of a class of sets and study an associated process which we call the generalized quantile process. This process specializes to the well known univariate quantile process. We obtain functional central limit theorems for our generalized quantile process and show that both Gaussian and non-Gaussian limiting processes can arise. A number of interesting example are included.

Citation

Download Citation

John H. J. Einmahl. David M. Mason. "Generalized Quantile Processes." Ann. Statist. 20 (2) 1062 - 1078, June, 1992. https://doi.org/10.1214/aos/1176348670

Information

Published: June, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0757.60012
MathSciNet: MR1165606
Digital Object Identifier: 10.1214/aos/1176348670

Subjects:
Primary: 60F05
Secondary: 62E20, 62G30

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.20 • No. 2 • June, 1992
Back to Top